# SDR 2006FA0000181

- Difficulty date: February 13, 2005
- Submitted: February 27, 2006
- Operation: General aviation
- Aircraft: N36TP
- Make and model: Cessna T182T
- Aircraft serial: T18208387
- Engine: Lyc TIO540*
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Transducer
- Component: Transducer
- Component part number: V61225
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

PLASTIC CONNECTOR THAT CONNECTS TO TACHOMETER TRANSDUCER HAS NO LOCKING DEVICE, THIS TYPE OF CONNECTOR SHOULD HAVE A SNAP LOCK AT THE END OF IT THREAD TRAVEL.  FOUND THIS SAME SIMILAR PROBLEM ON 2 OTHER SINGLE ENGINE AIRCRAFT WITH THE SAME TRANSDUCERE.  ALSO HAVING PLASTIC CONNECTORS IN ENGINE COMPARTMENT IS A BIT OF CONCERN. ON FIRST AC, AFTER TIGHTENING THE CONNECTOR, IT HAD UNSCREWED AND FELL OFF IN FLIGHT.  REINSTALLED THE CONNECTOR AND APPLIED RTV SEALANT TO THE OUTSIDE OF THE CONNECTOR AND TRANSDUCER. (K)
